Follow
Mohd Arif Raza
Mohd Arif Raza
King Abdulaziz University, Aligarh Muslim University
Verified email at kau.edu.sa
Title
Cited by
Cited by
Year
Commutators having idempotent values with automorphisms in semi-prime rings
M Ashraf, MA Raza, S Parry
Math. Rep.(Bucur.) 20 (70), 51-57, 2018
152018
Generalized derivations as homomorphisms or anti-homomorphisms on Lie ideals
N ur Rehman, MA Raza
Arab Journal of Mathematical Sciences 22 (1), 22-28, 2016
152016
On m-commuting mappings with skew derivations in prime rings
M.A. Raza Nadeem Ur Rehman
Algebra i Analiz 27 (4), 74--86, 2015
15*2015
On prime and semiprime rings with generalized derivations and non-commutative Banach algebras
MA Raza, NU Rehman
Proceedings-Mathematical Sciences 126, 389-398, 2016
142016
Lie ideals and action of generalized derivations in rings
B Dhara, N Rehman, MA Raza
Miskolc Math Notes 16 (2), 769-779, 2015
132015
A note on automorphisms of Lie ideals in prime rings
B Davvaz, M Arif Raza
Mathematica Slovaca 68 (5), 1223-1229, 2018
122018
Strong commutativity preserving skew derivations in semiprime rings
V De Filippis, N Rehman, MA Raza
Bulletin of the Malaysian Mathematical Sciences Society 41, 1819-1834, 2018
112018
On commutativity of rings with generalized derivations
TB Ur-Rehman, Nadeem, MA Raza
Journal of the Egyptian Mathematical Society 24 (2), 151-155, 2016
112016
Commutators with idempotent values on multilinear polynomials in prime rings
VDE FILIPPIS, MA Raza, NU Rehman
Proceedings-Mathematical Sciences 127, 91-98, 2017
102017
An identity on automorphisms of Lie ideals in prime rings
MA Raza, N ur Rehman
Annali dell'Universita'di Ferrara 62, 143-150, 2016
102016
On generalized derivation in rings and Banach algebras
MA Raza, N Rehman
Kragujevac Journal of Mathematics 41 (1), 105-120, 2017
92017
On generalized derivations in prime ring with skew-commutativity conditions
N Rehman, MA Raza, S Huang
Rendiconti del Circolo Matematico di Palermo (1952-) 64, 251-259, 2015
92015
On semi (prime) rings and algebras with automorphisms and generalized derivations
S Ali, B Dhara, B Fahid, MA Raza
Bulletin of the Iranian Mathematical Society 45, 1805-1819, 2019
82019
A note on commutativity of semiprime Banach algebras
M Ashraf, N ur Rehman, MA Raza
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 57 …, 2016
82016
On ideals with skew derivations of prime rings
N Rehman, MA Raza
Miskolc Math. Notes 15 (2), 717-724, 2014
72014
A note on an Engel condition with derivations in rings
MA Raza, N Rehman
Creat. Math. Inform 26 (1), 19-27, 2017
62017
On Lie ideals with generalized derivations and non-commutative Banach algebras
N Ur Rehman, MA Raza
Bulletin of the Malaysian Mathematical Sciences Society 40, 747-764, 2017
52017
Commutator identity involving generalized derivations on multilinear polynomials
B Dhara, MA Raza, NU Rehman
ANNALI DELL'UNIVERSITA'DI FERRARA 62, 205-216, 2016
52016
N-commuting mappings on (semi)-prime rings with applications
S Ali, M Ashraf, MA Raza, AN Khan
Communications in Algebra 47 (5), 2262-2270, 2019
42019
A note on semiderivations in prime rings and C∗-algebras
RM Arif, RN Ur
Владикавказский математический журнал 23 (2), 70-77, 2021
32021
The system can't perform the operation now. Try again later.
Articles 1–20